Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Peter Kronheimer and Tomasz Mrowka
Title: Monopoles and three-manifolds
Additional book information New Mathematical Monographs, 10, Cambridge University Press, Cambridge, 2007, xii+796 pp., ISBN 978-0-521-88022-0

Review Information

Reviewer: Clifford Henry Taubes
Affiliation: Department of Mathematics, Harvard University, Cambridge, MA 02138
Journal: Bull. Amer. Math. Soc. 46 (2009), 505-509
PII: S 0273-0979(09)01250-6
Published electronically: February 9, 2009
Review copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia